# SDR HALA2010091400417

- Difficulty date: September 14, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 30,142 hours, 5,673 cycles
- Engine: Pwa PW4060
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING CLIMB RT ENG HPSOV DISPLAYED AND BLEED LIGHT ILLUM AT CREZ POWER LIGHT & EICAS MSG WENT OUT. "R ENG HPSOV" ON STATUS PAGE ALL OPS NORM.  PERF FIM 36-10-00/101, FIG 111.  FOUND WIRE TERMINAL LUG BROKEN AT HPSOV POS 1.  REPLACED BROKEN TERMINAL LUG IAW WDM 36-11-62. BITE CHECKED AIR SUPPLY BITE MODULE.  BITE CK GOOD.  NO FAULTS NOTED.  OPS CK PEND ENG RUN OPS CK OK.  NO EICAS MESSAGE NOTED.
